Alert archive / New Jersey / Winter Weather Advisories in 2015

Winter Weather Advisory 10, NWS Philadelphia/Mount Holly

January 27, 20156 counties in New Jersey

NWS Philadelphia/Mount Holly issued this winter weather advisory at Jan 27, 2015, 11:53 AM EST for 6 counties in New Jersey. It was in force for 113 min.

The area

The counties it named.

The facts

Issued
Jan 27, 2015, 11:53 AM EST (16:53 UTC)
Expired
Jan 27, 2015, 1:46 PM EST
In force
113 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Mercer County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WWUS41 KPHI 271653
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1153 AM EST TUE JAN 27 2015

...A WINTER STORM WILL CONTINUE TO IMPACT NORTHERN NEW JERSEY
INTO THE AFTERNOON AS IT MOVES SLOWLY AWAY FROM THE REGION...

NJZ001-007>010-015-272000-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-150127T2000Z/
/O.NEW.KPHI.WW.Y.0010.150127T1653Z-150127T2000Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...TRENTON
1153 AM EST TUE JAN 27 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...WINTER STORM WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR NORTHERN NEW JERSEY...WHICH IS IN EFFECT
UNTIL 3 PM EST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN
CANCELED.

* ACCUMULATIONS...TOTAL SNOW ACCUMULATION OF 4 TO 6 INCHES...MOST
  OF WHICH HAS ALREADY OCCURRED.

* HAZARD TYPES...SNOW...WITH AREAS OF BLOWING AND DRIFTING.

* TIMING...LIGHT SNOW WILL CONTINUE THROUGH A GOOD PORTION OF THE
  AFTERNOON HOURS, WITH ADDITIONAL ACCUMULATIONS GENERALLY AROUND
  AN INCH.

* IMPACTS...HAZARDOUS TRAVEL DUE TO SNOW AT TIMES AND AREAS OF 
  BLOWING AND DRIFTING.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* VISIBILITY...ONE QUARTER TO ONE HALF MILE AT TIMES.

* TEMPERATURES...IN THE MID 20S.

* VISIBILITIES..ONE QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ018-019-027-PAZ055-062-071-103>106-271800-
/O.CAN.KPHI.WW.Y.0009.000000T0000Z-150127T1700Z/
CAMDEN-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-MONROE-
NORTHAMPTON-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY-
UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...WHARTON STATE FOREST...STROUDSBURG...BETHLEHEM...
EASTON...PHILADELPHIA...COLLEGEVILLE...POTTSTOWN...NORRISTOWN...
LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN
1153 AM EST TUE JAN 27 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY.

THE STORM SYSTEM RESPONSIBLE FOR THE RECENT SNOW IS MOVING AWAY
FROM THE REGION. WHILE AREAS OF LIGHT SNOW CAN STILL BE EXPECTED
INTO THE AFTERNOON HOURS, THEY SHOULD HAVE LITTLE EFFECT ON
EXISTING ACCUMULATIONS.

$$

NJZ012>014-020-025-026-272000-
/O.CON.KPHI.WS.W.0002.000000T0000Z-150127T2000Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-
COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
JACKSON...ATLANTIC CITY...LONG BEACH ISLAND
1153 AM EST TUE JAN 27 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* HAZARD TYPES...SNOW WITH STRONG WINDS CAUSING CONSIDERABLE 
  BLOWING AND DRIFTING.

* ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 8 INCHES...MUCH OF
  WHICH HAS ALREADY OCCURRED.

* TIMING...NOW INTO THE MID TO LATE AFTERNOON.

* IMPACTS...DANGEROUS TRAVEL DUE TO SNOWFALL AND STRONG WINDS... 
  RESULTING IN WHITEOUT CONDITIONS. SECONDARY AND TERTIARY ROADS 
  MAY BECOME IMPASSABLE.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* VISIBILITIES...ONE QUARTER TO ONE HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
1 follow-up statement
275 
WWUS41 KPHI 271846
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EST TUE JAN 27 2015
 
NJZ012>014-020-025-026-272000-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-150127T2000Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-
COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
JACKSON...ATLANTIC CITY...LONG BEACH ISLAND
146 PM EST TUE JAN 27 2015

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER STORM WARNING.

HEAVY SNOW HAS ENDED. SOME BLOWING AND DRIFTING OF SNOW
WILL CONTINUE INTO THIS EVENING. 

$$

NJZ001-007>010-015-272000-
/O.CAN.KPHI.WW.Y.0010.000000T0000Z-150127T2000Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...TRENTON
146 PM EST TUE JAN 27 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY.

THE SNOW HAS ENDED. HOWEVER, SOME DRIFTING OF SNOW WILL CONTINUE.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Jan 27, 9:18 AM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Jan 27, 9:18 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
918 AM EST TUE JAN 27 2015

.SYNOPSIS...
A STRONG STORM SYSTEM ABOUT 200 MILES OFF THE NEW JERSEY COAST THIS
MORNING WILL MOVE TOWARD THE GULF OF MAINE THIS AFTERNOON AND
TONIGHT BEFORE REACHING THE CANADIAN MARITIMES ON WEDNESDAY. HIGH
PRESSURE BUILDING IN FROM THE OHIO VALLEY WEDNESDAY WILL SETTLE
OVERHEAD WEDNESDAY NIGHT. A CLIPPER SYSTEM WILL MOVE THROUGH THE
REGION THURSDAY NIGHT AND FRIDAY MORNING. HIGH PRESSURE RETURNS
SATURDAY BEFORE ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE EASTERN
UNITED STATES SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LIGHT SNOW CONTINUES OVER A GOOD PORTION OF THE FORECAST AREA THIS
MORNING...ESPECIALLY OVER SOUTHEAST PA AND NEW JERSEY. THE SNOW
THAT IS FALLING IS VERY LIGHT...SO ADDITIONAL ACCUMULATIONS SHOULD
BE LIMITED TO AN INCH OR SO...OR SLIGHTLY HIGHER IN ANY HEAVIER
BANDS THAT MIGHT SET UP. WE WILL CONTINUE WITH THE CURRENT TOTAL
SNOWFALL FORECAST FOR RIGHT NOW WHICH INDICATES THE HIGHER AMOUNTS
IN EASTERN NJ ALONG AND NORTH OF THE I-195 CORRIDOR. WARNINGS AND
ADVISORIES WILL REMAIN IN PLACE TOO. NORTHWEST WINDS WILL CONTINUE TO
GUST IN THE 25 TO 30 MPH RANGE...AND IN THE 30 TO 35 MPH RANGE
ALONG THE COAST. WHILE THESE WINDS WILL BLOW AROUND SNOW ON THE
GROUND...AND THE LIGHT SNOW AS IF FALLS FROM THE CLOUDS...IT WILL
ALSO BRING AN END TO ANY TIDAL FLOODING ISSUES ALONG THE COAST AND
DEL BAY. CLOUDS WILL REMAIN CLOUDY THROUGHOUT MOST OF THE
DAY...BUT THERE COULD BE SOME BRIGHTER SPOTS TOWARD BERKS COUNTY.
HIGH TEMPS AROUND 20 FAR NORTH, UPPER 20S TO AROUND 30 IN THE PHL
METRO AREA...AND MID 30S FAR SOUTH.

WE HAVE ISSUED AN UPDATED PUBLIC INFORMATION STATEMENT CONTAINING
THE LATEST SNOWFALL REPORTS. WE THANK ALL THOSE WHO HAVE GONE OUT
AND MEASURED THEIR SNOW AND REPORTED TO US. IT REALLY HELPS OUR
FORECAST PROCESS.
&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
DEEP LOW PRESSURE WILL CONTINUE TO PULL AWAY TO THE NORTHEAST AS
HIGH PRESSURE BEGINS TO BUILD OVER THE AREA. THE ONLY MENTION OF
PRECIP WILL BE SOME LEFTOVER SNOW SHOWERS THIS EVENING ACROSS THE
SRN POCONOS AND CLOSER TO NYC AREA. SKIES WILL BECOME PARTLY CLOUDY
TO CLR FROM THE SW TO NE AS THE NIGHT PROGRESSES. LOWS TONIGHT WILL
BE IN THE TEENS AND LOW 20S OVER MOST AREAS WITH A FEW SINGLE DIGIT
READINGS OVER THE SRN POCONOS.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE COASTAL LOW WILL STEADILY WEAKEN ON WEDNESDAY AS IT LIFTS
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES. NORTH-NORTHWESTERLY
FLOW ON THE BACKSIDE OF THE TROUGH WILL GRADUALLY WEAKEN THROUGHOUT
THE DAY AS HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY. WEDNESDAY
WILL BE 5-10F DEGREES BELOW NORMAL. HOWEVER, DID LEAN ON THE WARMER
SIDE OF GUIDANCE FOR MAX TEMPS UNDER FULL SUNSHINE AND  ADIABATIC
WARMING FROM A DOWNSLOPING COMPONENT TO THE WINDS AS WELL AS LARGE
SCALE SUBSIDENCE IN WAKE OF THE EXITING TROUGH.

RADIATIONAL COOLING SHOULD BE STRONG WITH CLEAR SKIES AND CALM WINDS
OVERNIGHT AS THE CENTER OF HIGH PRESSURE SHIFTS DIRECTLY OVERHEAD.
GIVEN HOW DRY THE AIRMASS IS, THERE IS THE POTENTIAL FOR TEMPS TO
BOTTOM OUT IN THE TEENS FOR THE I-95 URBAN CORRIDOR, ALONG THE COAST
AND IN THE DELMARVA AND SINGLE DIGITS ELSEWHERE. MIN TEMP FORECAST
WAS A BLEND BETWEEN PREVIOUS FORECAST (WHICH WAS THE COLDER THAN ANY
00Z GUIDANCE) AND THE 00Z NAM.

AN ALBERTA CLIPPER IS FORECAST TO TRACK EASTWARD ACROSS THE UPPER
MIDWEST/GREAT LAKES ON THURSDAY BEFORE MOVING THROUGH THE NORTHEAST
STATES ON FRIDAY. ISENTROPIC LIFT AHEAD OF THE ATTENDANT COLD FRONT
AND DPVA WITH THE UPPER SHORTWAVE TROUGH WILL SPREAD INTO
NORTHEASTERN PA LATE IN DAY THURSDAY AND THE REMAINDER OF THE CWA
THURSDAY NIGHT. A PERIOD OF LIGHT SNOW IS LIKELY DURING THIS TIME
WITH THE HIGHEST POPS OVER EASTERN PA AND NORTHERN NJ. THIS SYSTEM
WILL HAVE A BIT MORE MOISTURE (PWAT APPROACH 0.6 INCHES) TO WORK
WITH THAN WHAT TYPICALLY ACCOMPANIES CLIPPERS AS IT IS ABLE TO TAP
INTO LIMITED GULF OF MEXICO MOISTURE. GIVEN THE PROGRESSIVE NATURE
OF THE LOW IS AND THE FACT THAT IT IS NOT FORECAST TO STRENGTHEN
UNTIL IT REACHES THE GULF OF MAINE, SNOWFALL AMOUNTS SHOULD BE
LIGHT: 1-3 INCHES IN THE POCONOS AND EXTREME NW NJ, LESS THAN AN
INCH FARTHER SOUTH AND EAST.

STRONG CAA BEHIND THE COLD FRONT ON FRIDAY. MAX TEMPS IN THE 30S ARE
FORECAST TO OCCUR IN THE AM WITH TEMPS FALLING THROUGHOUT THE
AFTERNOON. BRISK NW WINDS HAVE THE POTENTIAL TO GUST 30-40 MPH
ASSUMING DEEP MIXING IS REALIZED ON LAND. ADDITIONAL SNOW SHOWERS
ARE POSSIBLE IN THE POCONOS.

DAYS 4.5-7 OF THE FORECAST WAS BASED ON THE 05Z/27 WPC ELEMENTS
OF TT/TD/WIND/SKY/POP. WE ADJUSTED THE WPC TEMPS MUCH HIGHER SUN
NIGHT AND A BIT HIGHER MONDAY PER NEW 00Z/27 MODE GUIDANCE
SUGGESTING LOW PRESSURE AND PRECIPITATION IN THIS TIME FRAME.

FRI NIGHT...VERY COLD WITH WIND CHILL ADVISORY POTENTIAL. NW FLOW
BEHIND THE DEPARTING AREA OF LOW PRESSURE SHOULD STILL HAVE GUSTY
WINDS WITH IT THROUGH THE NIGHT.

SATURDAY...FAIR AND VERY COLD. AVERAGE TEMPS ABOUT 15 DEGREES BELOW
NORMAL.

SUNDAY...MODERATING WITH INCREASING CLOUDS DURING THE DAY AND PCPN
OF SOME SORT EXPECTED AT NIGHT. HIGHLY VARIABLE SET OF SOLUTIONS AND
CONFIDENCE ON TEMPS/PTYPE IS WELL BELOW AVERAGE.

MONDAY...MAYBE SOME LEFT OVER PCPN, ESPECIALLY DURING THE MORNING
THEN DRYING OUT AND TURNING COLDER.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WRAPAROUND SNOW FROM THE COASTAL STORM CONTINUES TO EXPAND TO THE
SOUTH AND WEST ACROSS THE AREA EARLY THIS MORNING. THE TERMINALS ARE
LOCATED ON THE WESTERN PERIPHERY, WHERE LIFT IS WEAKER AND SNOW IS
LIGHTER. HAVE HIGHLIGHTED A 3-4 HOUR TEMPO GROUP EARLY THIS MORNING
FOR IFR VSBYS AT TTN/PNE/PHL/ACY AND MVFR FARTHER SOUTH AND WEST.
THIS SHIELD OF SNOW MAY LINGER OVER THE TERMINALS THROUGH ABOUT 18Z
BUT VSBYS SHOULD GRADUALLY IMPROVE AFTER 15Z AS THE INTENSITY OF THE
SNOW TAPERS OFF. N-NW WINDS 15-20 KT WILL GUST UP TO 25 KT TODAY.
BLSN MAY REDUCE VSBYS LOCALLY AT THE TERMINALS BUT WAS NOT AS
PESSIMISTIC WITH THE VSBYS SINCE THERE IS ONLY A FRACTION OF SNOW ON
THE GROUND AS PREVIOUSLY ANTICIPATED.

VFR LATE THIS AFTN AND TONIGHT. WINDS RELAX A BIT OVERNIGHT.

OUTLOOK...
WEDNESDAY AND WEDNESDAY NIGHT...PRIMARILY VFR. NW WINDS 10-15 KT IN
THE DAY, BECOMING CALM AT NIGHT.

THURSDAY INTO FRIDAY MORNING...VFR TO FOR MUCH OF THURSDAY. LIGHT
SNOW WILL LIKELY SPREAD INTO THE AREA FROM WEST TO EAST THURSDAY
NIGHT BUT MAY REACH ABE/RDG BY LATE AFTERNOON. MVFR/IFR RESTRICTIONS
POSSIBLE WITH THE SNOW. HIGHEST CONFIDENCE IS AT NORTHERN TERMINALS.

FRIDAY AFTERNOON...VFR WITH BLUSTERY NW WIND GUSTING TO 30 KT.

FRI NIGHT...VFR.  GUSTY NW WINDS.

SATURDAY...VFR.

&&

.MARINE...
STORM WARNINGS CHANGED TO GALE WARNINGS FOR NJ WATERS.

DEEP LOW PRESSURE EAST OF THE WATERS WILL CONTINUE TO MOVE NORTHEAST
TODAY. STRONG WINDS WILL CONTINUE TODAY WITH GALE GUSTS EXPECTED AT
LEAST THE FIRST PART OF TODAY. WINDS WILL PROBABLY DROP BACK BELOW
GALE STRENGTH LATER...BUT THE DAY SHIFT CAN MAKE THAT CALL LATER.
SIGNIFICANT SEAS WILL CONTINUE TODAY THEN SUBSIDE TONIGHT.

OUTLOOK...
WEDNESDAY...SCA LIKELY WITH FREEZING SPRAY.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...NO MARINE HEADLINES ARE
ANTICIPATED. SOME FREEZING SPRAY POSSIBLE WEDNESDAY NIGHT.

FRIDAY- NEAR GALE-FORCE GUSTS BEHIND A CLIPPER SYSTEM.

FRI NIGHT: POSSIBLE LEFTOVER NW GALE FORCE WIND GUSTS.

SATURDAY...SCA CONDITIONS POSSIBLE.

&&

.TIDES/COASTAL FLOODING...
THE OVERNIGHT HIGH TIDE ALONG THE NJ/DEL SHORE AND DEL BAY PRODUCED
MINOR TIDAL FLOODING, BUT NOTHING TOO SERIOUS. WITH A WELL-
ESTABLISHED NORTHWEST FLOW OVER THE REGION, NO ADDITIONAL TIDAL
ISSUES ARE EXPECTED WITH SUBSEQUENT HIGH TIDE CYCLES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR PAZ055-062-
     071-103>106.
NJ...WINTER STORM WARNING UNTIL 3 PM EST THIS AFTERNOON FOR NJZ001-
     007>010-012>015-020-025-026.
     WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR NJZ018-019-
     027.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...KLEIN
NEAR TERM...MIKETTA
SHORT TERM...O'HARA
LONG TERM...DRAG/KLEIN
AVIATION...DRAG/FRANCK/KLEIN
MARINE...DRAG/KLEIN
TIDES/COASTAL FLOODING...MIKETTA
Hazardous weather outlook, Jan 27, 6:05 AM EST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 AM EST TUE JAN 27 2015

NJZ012>015-020-025-026-281115-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-
COASTAL ATLANTIC-COASTAL OCEAN-
605 AM EST TUE JAN 27 2015

...WINTER STORM WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LIGHT SNOWFALL ACCUMULATIONS ARE LIKELY THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-021>024-PAZ070-281115-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-DELAWARE-
605 AM EST TUE JAN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ICY SPOTS ARE POSSIBLE THIS MORNING AS A RESULT OF RESIDUAL
MOISTURE REFREEZING ON UNTREATED ROADS, BRIDGES AND OVERPASSES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LIGHT SNOWFALL ACCUMULATIONS ARE POSSIBLE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ018-019-027-PAZ071-104-106-281115-
CAMDEN-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
605 AM EST TUE JAN 27 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LIGHT SNOWFALL ACCUMULATIONS ARE LIKELY THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-281115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
605 AM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A NORTHWEST GALE MAY OCCUR FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-281115-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
605 AM EST TUE JAN 27 2015

...WINTER STORM WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHWEST NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LIGHT SNOWFALL ACCUMULATIONS ARE LIKELY THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ055-062-103-105-281115-
MONROE-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
605 AM EST TUE JAN 27 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE MAY BE A PERIOD OF SNOW THURSDAY NIGHT OR FRIDAY MORNING
WITH LIGHT ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-060-061-101-102-281115-
CARBON-BERKS-LEHIGH-WESTERN CHESTER-EASTERN CHESTER-
605 AM EST TUE JAN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A FEW AREAS OF BLOWING SNOW MAY CREATE HAZARDOUS TRAVEL OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE MAY BE A PERIOD OF SNOW THURSDAY NIGHT OR FRIDAY MORNING
WITH A LIGHT ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 27, 5:55 AM EST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 AM EST TUE JAN 27 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-021>025-PAZ054-060-
061-070-071-101>104-271400-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-CARBON-BERKS-
LEHIGH-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...PENNSVILLE...GLASSBORO...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...JIM THORPE...
READING...ALLENTOWN...MEDIA...PHILADELPHIA...HONEY BROOK...
OXFORD...WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...
POTTSTOWN...NORRISTOWN...LANSDALE
555 AM EST TUE JAN 27 2015

...SLIPPERY TRAVEL DURING THE MORNING RUSH...

ANY RESIDUAL MOISTURE ON UNTREATED ROADS AND SIDEWALKS WILL LIKELY
BE ICY DURING THE MORNING COMMUTE WITH TEMPERATURES IN THE 20S.
SLOW DOWN AS ICY SPOTS CAN LEAD TO UNSAFE TRAVEL. BE EXTRA
CAUTIOUS ON BRIDGES AND OTHER ELEVATED SURFACES AS THEY TEND TO
BE COLDER.

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 12:27 AM ESTWinter Weather AdvisoryPHIBurlington, Camden, Cape May, Cumberland, Gloucester, Salem11 hr
Jan 27, 3:45 PM ESTSmall Craft AdvisoryPHI33 hr

Nearby

Winter Weather Advisories in New Jersey, 2015Every winter weather advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.